# SDR DALA13027270129

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 78,107 hours, 33,601 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 430 S35r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 430, S35R, STRINGER CORROSION AREA CRACKED FOUND OUT OF LIMITS IAW SRM 53-00-03, FIG 101, REV 92 AND REPAIR CARRIED OUT IAW SRM 53-30-03, REPAIR 1.
